# SDR AALA20170816008

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 52,707 hours, 21,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO AFT BULKHEAD LOWER SUPPORT AT BS 500I, BETWEEN STRINGERS 25L AND 25R.  REMOVED AND REPLACED THE SUPPORT IAW 51-00-05-1.
